# SDR FDEA200908052909

- Difficulty date: August 5, 2009
- Submitted: August 5, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143N581119
- Condition: Corroded
- Location: Bs 840
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT BS 840, STR 22R TO 22L, FLOOR SUPPORT BEAM CORRODED. FLOOR SUPPORT FOUND BADLY CORRODED.  REMOVED AND REPLACED FLOOR SUPPORT IAW SRM 51-40-02 REV.97.  REPAIR IS CLASSIFED AS MINOR PER GMM 6-2-100 CRITERIA.
